# SDR DXTA200400379

- Difficulty date: September 1, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 8,737 hours, 7,103 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 1206P27
- Part serial: 3449
- Condition: Failed
- Location: Brake System
- Part time: 304 hours, 267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, THE RIGHT AND LEFT BRAKE PEDALS WENT TO THE FLOOR WITH NO BRAKES ON BOTH LEFT AND RIGHT SIDES.  AFTER PUMPING A COUPLE OF TIMES, BRAKES CAME BACK FULL, THEN FAILED AGAIN, THEN CAME BACK AGAIN, STOPPED PLANE AND GOT TUGGED IN.  REMOVED AND REPLACED BRAKE LOW PRESSURE SWITCH WITH NEW AND NEW O-RING, PERFORMED ANTI-SKID SYSTEM FUNCTIONAL TEST, ALL CHECKS GOOD AND NO LEAKS DETECTED.  NO DEFECTS NOTED AT THIS TIME, ALL WORK PERFORMED IAW CESSNA 560 MM CHAPTER 32-42-00.
